Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 8 of 47 found articles
 
 
  Direct Limit of Shift-Invariant Measures on a Hilbert Space
 
 
Title: Direct Limit of Shift-Invariant Measures on a Hilbert Space
Author: Busovikov, V. M.
Sakbaev, V. Z.
Appeared in: Lobachevskii journal of mathematics
Paging: Volume 44 () nr. 6 pages 1998-2006
Year: 2023-10-03
Contents:
Publisher: Pleiades Publishing, Moscow
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 8 of 47 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands